Optimal monetary and fiscal policies in a search-theoretic model of money and unemployment

Gomis-Porqueras, Pedro, Julien, Benoit and Wang, Chengsi 2013, Optimal monetary and fiscal policies in a search-theoretic model of money and unemployment, Macroeconomic dynamics, vol. 17, no. 6, pp. 1330-1354.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal monetary and fiscal policies in a search-theoretic model of money and unemployment
Author(s) Gomis-Porqueras, Pedro
Julien, Benoit
Wang, Chengsi
Journal name Macroeconomic dynamics
Volume number 17
Issue number 6
Start page 1330
End page 1354
Total pages 25
Publisher Cambridge University Press
Place of publication Cambridge, England
Publication date 2013-09
ISSN 1365-1005
1469-8056
Keyword(s) matching
money
unemployment
fiscal policies
Language eng
Field of Research 140212 Macroeconomics (incl Monetary and Fiscal Theory)
Socio Economic Objective 910105 Fiscal Policy
HERDC Research category C1.1 Refereed article in a scholarly journal
Restricted until 2014-09
Copyright notice ©2013, Cambridge University Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30057465

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 27 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Tue, 05 Nov 2013, 11:18:24 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.